Jordan smithWell, all medicines can have some kinds of side effects. But some side effects are minor while some are serious. As to visine red eye drops, it may cause tearing, blurring, stinging of the eye, or dilation of pupils. if you have any kind of these symptoms, you just need to stop using this eye drops and the symptom will go away on its own. But if you are suffering from severe side effects such as hives, rash, difficulty breathing, swelling of the mouth, face, lips, or tongue, tightness in the chest, continued redness or irritation of the eye, eye pain, change in vision, or even headaches, you may need to seek for medical treatment right away.10/22/2013
ElizaYes, there are many side effects of visine red eye drops. The guy above mentioned almost all the side effects of visine red eye drops. But I think maybe there are uncommon other side effects too. If you want to know more, you can consult your health care provider. And I know if you are allergic to any ingredient in Visine eye drops, you'd better stop using it right now.10/22/2013
650 Iwilei Road, Suite 210 Honolulu, HI 96817
808-735-1935Visine eyedrops provide relief from red eyes. The active ingredient in Visine acts to constrict the blood vessels in the eye so that the eye appears less red. The most common side effect of Visine is burning upon instillation. Long-term use of Visine can actually cause the eyes to appear more red. Visine can cause severe medical problems if ingested.01/30/2015
- What are the most common uses for ciprofloxacin eye drops?
- How to treat red and swollen eyes caused by a hit?
- I have red eyes for more than one week. It is normal?
- Why do my eyes turn red hours after removing contact lenses?
- How long should you rest your eyes after over-wearing contacts?
- Do regular eye drops at least make you eyes a little brighter?
- Why do you have redness in your eyes when teething?
- How can you keep your eyes from turning red when you are drinking?
- How to get rid of popped blood vessels in your eyes?
- what causes itchy eyelids and red veins in the white part of your eyes?